# SDR 20001220SH002

- Difficulty date: December 6, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N411FX
- Make and model: Lear 45LEAR
- Aircraft serial: 102
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: Z10282301561133N
- Part serial: 6798300500
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER MAIN ENTRANCE DOOR GAS DAMPENERS INEFFECTIVE.  ORDERED NEW PARTS FROM MFG.  UPON RECEIPT OF NEW PARTS FOUND THREADED END AT LOWER DOOR ATTACH POINT NOT DRILLED FOR COTTER PIN.  AFTER ORDERING ANOTHER REPLACEMENT SAME DISCREPANCY WAS NOTED.  AFTER ORDERING A THIRD REPLACEMENT, THE SAME DISCREPANCY WAS NOTED AGAIN.  ALSO, LEARJET''S OWN BLUEPRINT DOES NOT SHOW THIS HOLE.  (X)
